Error estimates for the amplitude-phase method in the evaluation of radial wave functions

Linh, VH (1997) Error estimates for the amplitude-phase method in the evaluation of radial wave functions. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 63 (3-4). pp. 657-670.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1368

Update Item Update Item